Alert archive / Colorado / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Jun 7, 2012, 3:03 PM MDT for El Paso County, Colorado. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2012, 3:03 PM MDT (21:03 UTC)
- Expired
- Jun 7, 2012, 10:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1398 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
240 WGUS65 KPUB 072103 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 303 PM MDT THU JUN 7 2012 ...FLASH FLOODING POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE COLORADO SPRINGS METRO AREA... .WITH ALREADY SATURATED SOILS FROM YESTERDAYS STORMS AND MORE CONVECTION EXPECTED TODAY...QUICKER RUNOFF WILL BE PROBABLE ESPECIALLY OVER THE COLORADO SPRINGS METRO AREA. COZ084-085-080400- /O.NEW.KPUB.FF.A.0001.120607T2103Z-120608T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 303 PM MDT THU JUN 7 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO... INCLUDING THE FOLLOWING AREA...EL PASO COUNTY. * UNTIL 10 PM MDT THIS EVENING * SLOW MOVING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING AND WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL OVER ALREADY SATURATED GROUNDS. OF PARTICULAR CONCERN WILL BE THE COLORADO SPRINGS METRO AREA WHERE THE HEAVIEST RAIN FELL YESTERDAY. * HEAVY RAIN COMBINED WITH CLOGGED DRAINS CAN PRODUCE STREET FLOODING. DO NOT DRIVE THROUGH FLOODED ROADWAYS. AREA WATERWAYS CAN BECOME SWIFT FLOWING AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
1 follow-up statement
626 WGUS65 KPUB 080400 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1000 PM MDT THU JUN 7 2012 ...FLOOD WATCH HAS BEEN CANCELLED... .THE HEAVY RAIN WHICH RESULTED IN LOCAL FLOODING THIS EVENING HAS MOVED OUT OF NORTHERN AND CENTRAL EL PASO COUNTY...AND THE FLASH FLOOD THREAT HAS ENDED FOR THIS AREA TONIGHT. COZ084-085-080500- /O.CAN.KPUB.FF.A.0001.000000T0000Z-120608T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 1000 PM MDT THU JUN 7 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EL PASO COUNTY HAS BEEN CANCELLED. HEAVY RAINS ARE MOVING OUT OF THE WATCH AREA. SMALL STREAMS WILL STILL BE RUNNING HIGH INTO TONIGHT. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jun 7, 11:27 AM MDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 7, 11:27 AM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1127 AM MDT THU JUN 7 2012 .UPDATE... MAIN CONCERN CONTINUES TO BE THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON. MOISTURE CONTINUES TO ADVECT WESTWARD WITH DEWPOINTS ALONG THE EASTERN SLOPES RISING AROUND 5-8 DEGREES OVER THE PAST COUPLE OF HOURS. CLOUD COVER IS RAPIDLY ERODING OVER PUEBLO AND EL PASO COUNTIES. THE LATEST LAPS DATA INDICATES RAPID DESTABILIZATION OVER PORTIONS OF THE PLAINS WHERE CLOUDS HAVE CLEARED EARLIER THIS MORNING. CAPE VALUES ARE RUNNING ABOUT 2000 J/KG AND THE LATEST MESOANALYSIS SHOWS THE CIN ERODING QUICKLY. RADAR INDICATES STORMS ALREADY TRYING TO POP OVER THE SPANISH PEAKS REGION AND OVER THE FRONT RANGE NEAR BOULDER. GIVEN THE INCREASED MOISTURE AND LACK OF MIXING...FEEL THE STAGE IS SET FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS...PARTICULARLY OVER EL PASO COUNTY...AND OVER THE SOUTHERN I-25 CORRIDOR FOR THIS AFTERNOON AND EVENING. DO FEEL COVERAGE WILL BE A BIT MORE THIS AFTERNOON AND YESTERDAY GIVEN THE BETTER MOISTURE ACROSS THE REGION BUT HIGH-RES MODELS ARE HAVING A HARD TIME DEVELOPING MORE THAN ISOLATED ACTIVITY ACROSS THE HIGHWAY 50 CORRIDOR. THIS IS LIKELY DUE TO THE UPPER WAVE BEING NORTH AND LESS FORCING ACROSS THE REGION. HAIL LOOKS TO BE A PRIMARY CONCERN WITH THUNDERSTORMS GIVEN A BIT BETTER SHEAR PROFILES...AND BULK SHEAR VALUES 25-30 KTS. THIS MAY ALSO HELP STORMS MOVE A BIT FASTER THAN YESTERDAY BUT STILL FEEL PROPAGATION SPEEDS WILL ONLY BE AROUND 10-15 KTS GIVEN THE STRONG SOUTHEASTERLY LOW LEVEL FLOW. HEAVY RAIN WILL ACCOMPANY ANY STORMS THAT DEVELOP. FLOODING POTENTIAL OVER COLORADO SPRINGS...THIS IS A CONCERN GIVEN THE HEAVY RAIN SEEN YESTERDAY. GIVEN THE LOCALIZED NATURE OVER OF THE RAIN YESTERDAY...WILL GO AHEAD AND MONITOR FOR A FLASH FLOOD WATCH FOR EL PASO COUNTY...BUT WILL NOT ISSUE AT THIS TIME. WILL TAKE ANOTHER LOOK AT THE LATEST HIGH-RES MODELS TO WORK ON PINPOINTING WHERE INDIVIDUAL STORMS WILL INITIATE. MOZLEY && .AVIATION... MAIN CONCERN FOR TODAY WILL BE THUNDERSTORM POTENTIAL FOR KCOS AND KPUB. FEEL WE WILL SEE SIMILAR CONDITIONS TO YESTERDAY NEAR KCOS WITH ANOTHER ROUND OF SLOW MOVING THUNDERSTORMS BY LATE THIS AFTERNOON. HEAVY RAIN...HAIL TO AT LEAST 1 INCH IN DIAMETER AND OUTFLOW WINDS TO NEAR 35-40 KTS WILL BE POSSIBLE. THE GREATEST THREAT PERIOD LOOKS TO BE 23-02Z THIS AFTERNOON AND EVENING. LESS CERTAINTY OVER KPUB AS FAR AS THUNDERSTORMS. FOR NOW THINK MOST ACTIVITY WILL REMAIN AWAY FROM THE TERMINAL AND HAVE LEFT VCTS OUT OF THE TAF FOR NOW. THIS WILL NEED TO BE MONITORED. VFR CONDITIONS ARE FORECAST FOR KALS FOR THE NEXT 24 HOURS. MOZLEY && .PREV DISCUSSION... /ISSUED 441 AM MDT THU JUN 7 2012/ SHORT TERM... (TODAY AND TONIGHT) ..SHORT TERM FOCUS IS AGAIN ON THUNDERSTORM COVERAGE AND INTENSITY FROM EASTERN MOUNTAINS THROUGH THE PLAINS... CURRENTLY...WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS SHOWING WEAK SOUTH TO SOUTHWESTERLY FLOW ALOFT ACROSS THE CWA WITH A QUASI-STATIONARY BROAD UPPER TROUGH ACROSS THE GREAT BASIN AND NORTHWEST US. UPSLOPE FLOW CONTINUES ACROSS THE PLAINS AND I-25 CORRIDOR WITH DEW POINTS IN THE 50S. SHOWERS WANING ACROSS EASTERN LAS ANIMAS AND BACA COUNTIES. TODAY...SHORTWAVE MOVES THROUGH UPPER TROUGH ACROSS NORTHERN ROCKIES AND SENDS UPPER LEVEL POTENTIAL VORTICITY LOBE THROUGH THE AREA. THIS WOULD TEND TO SUGGEST THAT CONVECTION WOULD START EARLIER IN THE AFTERNOON...BUT NONE OF THE SHORT TERM MODELS OR NAM12 STRONGLY INDICATING THAT TO BE TIED TO THE POT VORT. BY MID AFTERNOON CAPES ACROSS THE I-25 CORRIDOR AND PLAINS REACHING ABOVE 2000 J/KG IN SOME AREAS WITH A WEAK CAP. 0-6KM BULK SHEARS VALUES IN THE 35-40KT RANGE. NOT SURPRISING THAT SPC HAS MOST OF THE EASTERN HALF OF OUR CWA UNDER A SLIGHT RISK FOR SEVERE WEATHER. EXPECTED MORE IN THE WAY OF DISCRETE CELLS...AND ISOLATED. WE WILL SEE. IN LINE WITH THAT THINKING...MOST MODELS PRINTING OUT HARDLY ANY MEASURABLE RAINFALL. WESTERN CWA WILL REMAINS DRY AND WARM WITH SOME GUSTY WINDS DURING THE AFTERNOON. TONIGHT...06Z RUN OF NAM12 NOT NEARLY AS AGGRESSIVE WITH STORMS SPILLING OVER THE PALMER DIVIDE SOUTHWARD INTO THE PIKES PEAK REGION AND FARTHER SOUTH. NSSL WRF HINTS AT AN OUTFLOW BOUNDARY WITH SOME STORMS ERUPTING ACROSS EL PASO COUNTY. HAVE PLAYED THIS SOMEWHAT WITH ISOLATED TO LOW CHANCE POPS INTO THE OVERNIGHT. SHOWERS AND STORMS COULD ALSO MOVE INTO THE NORTHERN PART OF OUR PLAINS FROM BOU AND GLD AREAS. WESTERN SECTIONS OF THE CWA WILL REMAIN DRY WITH GUSTY WINDS ABATING DURING THE EARLY EVENING. -TLM- LONG TERM... (FRIDAY THROUGH NEXT WEDNESDAY) NORTHWEST U.S. UPPER TROUGH FINALLY BEGINS TO CREEP EASTWARD FRIDAY...WITH GRADUAL INCREASE IN SOUTHWEST FLOW SPREADING DRIER AIR ACROSS COLORADO. SHALLOW LOW LEVEL MOISTURE TRIES TO A MAKE A LAST STAND ACROSS THE EASTERN PLAINS FRIDAY AFTERNOON...WITH CAPES OVER 1000 J/KG ALONG THE KS BORDER. UPWARD MOTION LACKING AND WITH MOST MODELS GENERATING ONLY MINOR QPF SOUTH OF I-70...WILL RUN WITH A DRY FORECAST FOR THE ENTIRE CWA. GRIDS HAVE SOME SMALL AREAS OF CRITICAL FIRE WEATHER CONDITIONS MAINLY ALONG AND WEST OF THE SANGRES FOR A BRIEF PERIOD FRI AFTERNOON...THOUGH DURATION LOOKS TOO SHORT FOR A HIGHLIGHT AT THIS POINT. MAX TEMPS AREA-WIDE WILL BEGIN TO CLIMB AS SOUTHWEST FLOW SLOWLY STRENGTHENS. SATURDAY LOOKS HOT...DRY AND WINDY OVER ALL OF COLORADO AS UPPER TROUGH MOVES THROUGH THE NORTHERN ROCKIES...WHICH WILL LEAD TO INCREASING WINDS ALL AREAS BY AFTERNOON. WILL LIKELY NEED A RED FLAG WARNING FOR ZONES WHERE FUELS ARE CRITICAL...THOUGH WILL HOLD OFF ON ISSUANCE THIS CYCLE TO GIVE DAY SHIFT A CHANCE TO BETTER EVALUATE FUELS STATUS. MAX TEMPS WILL NUDGE UPWARD CLOSE TO 100F OVER PORTIONS OF THE LOWER ARKANSAS VALLEY...THOUGH RECORD HIGH TEMPS LOOK OUT OF REACH. MODEL FORECASTS HAVE CONTINUED TO ADVANCE THE TIMING OF THE COLD FRONT SUNDAY...WITH BOUNDARY ALREADY BISECTING COLORADO BY 12Z SUN MORNING...THEN PROGRESSING SOUTH THE AREA BY AFTERNOON. GRIDS ALREADY SHOW MAX TEMPS 5-10F COOLER MOST LOCATIONS SUN AFTERNOON...THOUGH WILL CONTINUE TO LEAVE TEMPS ON THE WARM SIDE OF GUIDANCE AS BEST COOLING AT 700 MB WILL BE LATE IN THE DAY. WITH FASTER FRONTAL PASSAGE...UPSLOPE MAY DEEPEN QUICKLY ENOUGH SUNDAY TO SPARK A FEW TSRA OVER THE EASTERN PLAINS AND ALONG THE PALMER DIVIDE...WITH LATEST GFS/ECMWF EVEN HINTING AT SOME CONVECTION FARTHER SOUTH ALONG THE I-25 CORRIDOR IN THE EVENING. MONDAY FORECAST HINGES ON AMOUNT OF MOISTURE/INSTABILITY AVAILABLE FOR TSRA OVER THE EASTERN MOUNTAINS AND PLAINS...WITH LATEST RUNS SUGGESTING SLIGHTLY HIGHER CHANCES FOR THE FAR SOUTHEAST PLAINS THAN CURRENT GRIDS SUGGEST. STILL CONCERNED THAT AIR MASS MAY BE TOO COOL/STABLE EAST OF THE MOUNTAINS...SO WILL ONLY HAVE POPS OVER THE HIGHER TERRAIN FOR NOW. STILL APPEARS TUES THE BETTER BET FOR CONVECTION...THOUGH WITH FRONTAL BOUNDARY SHOVING DEEPER MOISTURE WELL SOUTH...DEWPOINTS STAY MAINLY IN THE 40S OVER THE PLAINS. STILL...WITH UPPER TROUGH LIFTING OUT OF THE GREAT BASIN BY AFTERNOON...SUSPECT MOUNTAIN CONVECTION WILL SPREAD EASTWARD ONTO THE PLAINS LATE AFTERNOON/TUE EVENING...THOUGH STRENGTH MAY BE LESS THAN EARLIER THOUGHT. MODEST WESTERLY FLOW ALOFT WED APPEARS STRONG ENOUGH TO SHUNT MOISTURE EASTWARD...WITH BEST CONVECTIVE CHANCES SHIFTING TO THE KS BORDER. UNFORTUNATELY...PRECIP CHANCES FOR INCREASINGLY DRY MOUNTAINS AND WESTERN VALLEYS LOOK LOW THROUGH MID-WEEK...AS DEEP MOISTURE STAY MAINLY OVER THE EAST SLOPES AND PLAINS. AFTER A COUPLE SEASONABLY COOLER DAYS MON/TUE...TEMPS BEGIN A SLOW CLIMB TO BACK ABOVE NORMAL BY MID TO LATE WEEK. --10 AVIATION... KCOS WILL HAVE MAINLY MVFR TO BRIEF IFR CONDITIONS THROUGH AROUND 15Z WITH CLOUDS BREAKING AND LIFTING THEREAFTER WITH ISOLATED STORMS INVOF KCOS AFTER 20Z THROUGH POSSIBLY 07Z. MVFR TO IFR CIGS POSSIBLE EARLY FRIDAY MORNING. KPUB WILL HAVE MAINLY VFR CONDITIONS WITH ISOLD STORMS INVOF KPUB AFTER AROUND 21Z THROUGH 00Z. KALS WILL HAVE VFR CONDITIONS WITH SOME GUSTY WINDS FROM 16Z OR 17Z INTO THE 01Z TIME FRAME. -TLM- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 88/06
Hazardous weather outlook, Jun 7, 11:37 AM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1137 AM MDT THU JUN 7 2012 COZ058>089-093>099-081745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1137 AM MDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE FORECAST TO DEVELOP BY EARLY AFTERNOON ACROSS PORTIONS OF SOUTHERN COLORADO WITH ONE OR TWO SEVERE STORMS POSSIBLE BY LATE AFTERNOON AND THIS EVENING. THE MAIN AREAS OF CONCERN ARE THE SOUTHERN SANGRE DE CRISTO MOUNTAINS...EAST INTO THE SOUTHERN I-25 CORRIDOR...AS WELL AS EL PASO COUNTY. WHERE STRONG TO SEVERE STORMS DEVELOP...HAIL IN EXCESS OF ONE INCH IN DIAMETER IS POSSIBLE ALONG WITH OUTFLOW WIND GUSTS TO 60 MPH. EXPECT THUNDERSTORMS TO DISSIPATE THROUGH THROUGH MIDNIGHT. IN ADDITION...FLASH FLOODING WILL BE OF CONCERN WITH THUNDERSTORMS GIVEN THE HIGH MOISTURE CONTENT OF THE AIR OVER SOUTHERN COLORADO. OF PARTICULAR CONCERN IS THE COLORADO SPRINGS METRO AREA WHERE THE GROUND IS ALREADY SATURATED. IT WILL NOT TAKE MUCH RAINFALL TO PRODUCE FLASH FLOODING AND THIS AREA WILL BE MONITORED CLOSELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OVER THE WEEKEND...CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS THE MOUNTAINS...AS SOUTHWEST WINDS INCREASE AND RELATIVE HUMIDITY FALLS TO VERY LOW LEVELS. THUNDERSTORMS WILL RETURN TO PORTIONS OF THE EASTERN MOUNTAINS MONDAY AFTERNOON...AND TO THE EASTERN MOUNTAINS AND PLAINS ON TUESDAY AND WEDNESDAY. A FEW OF THESE STORMS WILL BE STRONG...PRODUCING FREQUENT LIGHTNING...GUSTY WINDS UP TO 50 MPH...HAIL UP TO ONE INCH IN DIAMETER AND BRIEF HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS PORTIONS OF THE EASTERN PLAINS THIS AFTERNOON AND EVENING. 88/06
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 54 min |
| Jun 6, 7:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jun 6, 7:30 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jun 6, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 61 min |
| Jun 6, 8:37 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 53 min |
| Jun 6, 9:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 63 min |
| Jun 6, 9:40 PM MDT | River Flood Warning | PUB | El Paso | 100 min |
| Jun 7, 3:28 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Custer, El Paso, Fremont and 6 more | 23 hr |
| Jun 7, 4:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 54 min |
| Jun 7, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 30 min |
Nearby
Flash Flood Watches in Colorado, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.